After sex I perceive stingy, not adjectives the time, but from time to time. When condoms are and aren't used.?
I imagine I know what it is (an STI..right?) but how is it caused?
it could be a yeast infection or an s.t.d. any way u should be checked by a doctor. an s.t.d. is transmitted usually by sex but sometimes u can attain them from toliets.
could be ur allergic to latex. or that u need more lube? try that. except see a doctor. uti u mean? drink cranberry liquid (no sugar) and take azo pills. u should be fine!
You should other use a condom first of all. Second, you want to go attain tested to see if it is an STD as you said. Don't assume.
You could also be allergic to latex which is in the condom. The simply possible option I can have an idea that of is the lube. What type of lube are you using?
It could be a UTI - urinary tract infection. Condoms don't always prevent them because its not reasonably in one and the same area as the vagina and may not be completely protected from your partner.
An STD (sexually transmitted disease) such as herpes or other infections could also impose it.
You should see a doctor to find out the problem.
well, a typical urinary tract infection will impose you to feel a burning sensation while urinating. it also tend to make you pee more. it can be cause by numerous things, some women are more apt to suffer from them. make sure you are cleaning regularly after sex. this includes using douches. an STD may also own the same effect during urinating. you have need of to see a doctor to get possible steroids if it is a UTI.
do you penny-pinching UTI or STD, since by your own admission, you don't other practice safe sex, a checkup wouldn't be a discouraging idea
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...